Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




178 Publications

2010 | Journal Article | IST-REx-ID: 474
N. H. Barton, J. Kelleher, and A. Etheridge, “A new model for extinction and recolonization in two dimensions: Quantifying phylogeography,” Evolution, vol. 64, no. 9. Wiley-Blackwell, pp. 2701–2715, 2010.
View | DOI
 
2009 | Journal Article | IST-REx-ID: 3775 | OA
N. H. Barton and J. Coe, “On the application of statistical physics to evolutionary biology,” Journal of Theoretical Biology, vol. 259, no. 2. Elsevier, pp. 317–324, 2009.
View | DOI | Download Submitted Version (ext.)
 
2009 | Journal Article | IST-REx-ID: 3780 | OA
A. Davison, N. H. Barton, and B. Clarke, “The effect of chirality phenotype and genotype on the fecundity and viability of Partula suturalis and Lymnaea stagnalis: Implications for the evolution of sinistral snails,” Journal of Evolutionary Biology, vol. 22, no. 8. Wiley, pp. 1624–1635, 2009.
View | Files available | DOI
 
2009 | Book Chapter | IST-REx-ID: 3675
N. H. Barton, “Why sex and recombination? ,” in Cold Spring Harbor Symposia on Quantitative Biology, vol. 74, Cold Spring Harbor Laboratory Press, 2009, pp. 187–195.
View | DOI
 
2009 | Journal Article | IST-REx-ID: 4136 | OA
J. Polechova, N. H. Barton, and G. Marion, “Species’ range: Adaptation in space and time,” American Naturalist, vol. 174, no. 5. University of Chicago Press, pp. E186–E204, 2009.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2009 | Journal Article | IST-REx-ID: 4231
N. H. Barton and H. De Vladar, “Statistical mechanics and the evolution of polygenic quantitative traits,” Genetics, vol. 181, no. 3. Genetics Society of America, pp. 997–1011, 2009.
View | DOI
 
2009 | Journal Article | IST-REx-ID: 4242 | OA
N. H. Barton and M. De Cara, “The evolution of strong reproductive isolation,” Evolution; International Journal of Organic Evolution, vol. 63, no. 5. Wiley, pp. 1171–1190, 2009.
View | Files available | DOI
 
2008 | Journal Article | IST-REx-ID: 517
N. H. Barton, “Identity and coalescence in structured populations: A commentary on ‘Inbreeding coefficients and coalescence times’ by Montgomery Slatkin,” Genetical Research, vol. 89, no. 5–6. Cambridge University Press, pp. 475–477, 2008.
View | DOI
 

Search

Filter Publications